# SDR SWAA2021062880985

- Difficulty date: June 8, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL AFT SCUFF PLATE HAS SMALL CRACK ; / [01] RECEIVED SERVICEABLE AFT. CARGO COMPT. DOOR CUTOUT LOWER SILL AFT. SCUFF CORNER PLATE. ISSUE TAG HK1847; PARTS CONTROL TAG 409168.REF. B737-7 SRM 53-30-15-2R-1 REPAIR 1.; [02] SCUFF PLATE WAS REMOVED ON T/C TTG8Q002ACQU; [03] SCUFF PLATE WILL BE INSTALLED ON T/C TTG8Q002ACQU; [04] VERIFIED RECEIVING OF SERVICEABLE AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL AFT SCUFF CORNER PLATE. ISSUE TAG HK1847; PARTS CONTROL TAG 409168.REF. B737-7 SRM 53-30-15-2R-1 REPAIR 1.
